# SDR 96ZZZX2128

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22UM
- Make and model: Snias AS350B
- Aircraft serial: 1065
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R
- Part time: 463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
